RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 38, Issue 3  


Waring's problem for polynomials of small degree
V. P. Voloshin
353
Primitive ideals and integral points on cones
G. Babaev, D. I. Ismoilov
365
Proof of london's conjecture on sums of elements of positive matrices
A. F. Sidorenko
376
Automorphism groups of graphs as topological groups
V. I. Trofimov
378
Finite groups of automorphisms of free groups
D. G. Khramtsov
386
One property of functors of the real interpolation method
S. V. Astashkin
393
Necessary conditions on the extremum for convex differential inclusions with phase constraints
V. N. Gurov
407
Approximation of odd mappings
V. V. Ivanov
417
Maximal operators and boundary values of solutions of elliptic equations
D. V. Kapanadze
422
An application of geodesic modeling of second-order differential equations
V. A. Igoshin, Ya. L. Shapiro, E. I. Yakovlev
429
Everywhere dense metrizable subspaces of corson compacta
A. G. Leiderman
440
Curvature of a hyperdistribution and contact metric manifolds
A. F. Solov'ev
450
Combinatorial properties of incompatible systems of linear inequalities and polyhedra
D. N. Gainanov
463
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019